Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2007, Volume 7, Issue 1, Pages 27–33
DOI: https://doi.org/10.18500/1816-9791-2007-7-1-27-33
(Mi isu140)
 

This article is cited in 2 scientific papers (total in 2 papers)

Mathematics

An analysis of queueing networks with dynamic routing control

Yu. I. Mitrophanov, N. P. Fokina

Saratov State University, Chair of Systems Analysis and Automatic Control
Full-text PDF (206 kB) Citations (2)
References:
Abstract: A method for analysis of closed exponential queueing networks with one class of customers and central dynamic routing control is proposed. The method of control is based on a use of different routing matrices during fixed time intervals in the network operation process. The method for analysis is based on a description of the network operation process with model Markov chains. An example of analysis of this type network is given.
Document Type: Article
UDC: 519.872
Language: Russian
Citation: Yu. I. Mitrophanov, N. P. Fokina, “An analysis of queueing networks with dynamic routing control”, Izv. Saratov Univ. Math. Mech. Inform., 7:1 (2007), 27–33
Citation in format AMSBIB
\Bibitem{MitFok07}
\by Yu.~I.~Mitrophanov, N.~P.~Fokina
\paper An analysis of queueing networks with dynamic routing control
\jour Izv. Saratov Univ. Math. Mech. Inform.
\yr 2007
\vol 7
\issue 1
\pages 27--33
\mathnet{http://mi.mathnet.ru/isu140}
\crossref{https://doi.org/10.18500/1816-9791-2007-7-1-27-33}
Linking options:
  • https://www.mathnet.ru/eng/isu140
  • https://www.mathnet.ru/eng/isu/v7/i1/p27
  • This publication is cited in the following 2 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Statistics & downloads:
    Abstract page:406
    Full-text PDF :172
    References:64
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024